# SDR AU001159

- Difficulty date: December 7, 2000
- Submitted: January 4, 2001
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C93
- System (JASC): 2460 · DC Power Distribution System
- Part: Circuit Breaker
- Part number: CM358940
- Condition: Failed
- Location: Dc Power
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(AUS) AVIONICS CIRCUIT BREAKER/SWITCH INTERNAL FAILURE.
